Alert archive / Alabama / Heat Advisories in 2012
Heat Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this heat advisory at Jun 29, 2012, 4:02 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Jun 30, 2012, 1:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2012, 4:02 PM CDT (21:02 UTC)
- In effect from
- Jun 30, 2012, 1:00 PM CDT
- Expired
- Jul 1, 2012, 4:29 AM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1966 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
536 WWUS74 KMOB 292102 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 402 PM CDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... ...VERY HOT AND HUMID AIR WILL DOMINATE THE AREA THROUGH SATURDAY...POSSIBLY LASTING INTO SUNDAY AT MORE DANGEROUS LEVELS. A HIGH EXTENDING INTO THE UPPER ATMOSPHERE CENTERED OVER NORTHERN ALABAMA AND MISSISSIPPI WILL REMAIN IN PLACE THROUGH THE WEEKEND. HIGHEST HEAT INDEX EXPECTED TO RANGE BETWEEN 108 AND 113 DEGREES FROM ABOUT NOON THROUGH THE AFTERNOON HOURS BOTH TODAY AND AGAIN ON SUNDAY POSSIBLY AT HIGHER LEVELS. ALZ051-053>058-060-300515- /O.NEW.KMOB.HT.Y.0001.120630T1800Z-120701T0000Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-COVINGTON- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ANDALUSIA...OPP 402 PM CDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. * TIMING...NOON TO SUNSET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HIGH HEAT INDICES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO BRING A RISK OF HEAT RELATED ILLNESSES. THOSE PLANNING ON BEING OUTDOORS FROM THE LATE MORNING THROUGH THE LATE AFTERNOON ON SATURDAY AND SUNDAY ARE URGED TO WEAR LIGHT COLORED AND LOOSE FITTING CLOTHING...CONSUME PLENTY OF FLUIDS...ESPECIALLY WATER...AND TAKE FREQUENT BREAKS TO PREVENT OVERHEATING. LIMIT ALCOHOLIC AND CAFFEINATED BEVERAGES. CHILDREN SHOULD BE WATCHED FOR SIGNS OF HEAT EXHAUSTION IF PLAYING OUTDOORS. THE ELDERLY SHOULD BE CHECKED OFTEN AS WELL. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$
7 follow-up statements
611 WWUS74 KMOB 292328 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 628 PM CDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... .A DOME OF UPPER LEVEL HIGH PRESSURE BUILDING ACROSS THE REGION WILL PROVIDE FOR A PERIOD OF VERY HOT AND HUMID CONDITIONS. THE COMBINATION OF HOT TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES REACHING 108 TO 112 DEGREES. SIMILAR CONDITIONS ARE ALSO POSSIBLE SUNDAY AFTERNOON. ALZ052-MSZ067-301030- /O.EXA.KMOB.HT.Y.0001.120630T1800Z-120701T0000Z/ WASHINGTON-WAYNE- INCLUDING THE CITIES OF...CHATOM...MILLRY...WAYNESBORO 628 PM CDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. * HIGH TEMPERATURES...99 TO 104. * HEAT INDEX...DUE TO A COMBINATION OF HOT TEMPERATURES AND HUMIDITY IT WILL FEEL AS HOT AS 108 TO 112. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$ ALZ051-053>058-060-301030- /O.CON.KMOB.HT.Y.0001.120630T1800Z-120701T0000Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-COVINGTON- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ANDALUSIA...OPP 628 PM CDT FRI JUN 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... * HIGH TEMPERATURES...99 TO 104. * HEAT INDEX...DUE TO A COMBINATION OF HOT TEMPERATURES AND HUMIDITY IT WILL FEEL AS HOT AS 108 TO 112. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$
175 WWUS74 KMOB 300831 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 AM CDT SAT JUN 30 2012 ...HEAT ADVISORY EXPANDED SOUTHWARD FOR THIS AFTERNOON AND NOW INCLUDES ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST BRINGS A PERIOD OF VERY HOT AND HUMID CONDITIONS. THE COMBINATION OF HOT TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES REACHING 108 TO 112 DEGREES. SIMILAR CONDITIONS ARE ALSO POSSIBLE SUNDAY AFTERNOON. ALZ059-061>064-FLZ001>006-MSZ075-076-078-079-301700- /O.EXA.KMOB.HT.Y.0001.120630T1800Z-120701T0000Z/ ESCAMBIA-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... MOBILE...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER... THEODORE...DAPHNE...FOLEY...SPANISH FORT...CENTURY...FLOMATON... MOLINO...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...MILTON...CRESTVIEW...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 331 AM CDT SAT JUN 30 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * HIGH TEMPERATURES...95 TO 100 NORTH OF THE BEACHES AND 90 TO 95 AT THE BEACHES. * HEAT INDEX...108 TO 112. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT...LIGHT COLORED...AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$ ALZ051>058-060-MSZ067-301700- /O.CON.KMOB.HT.Y.0001.120630T1800Z-120701T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ANDALUSIA...OPP...WAYNESBORO 331 AM CDT SAT JUN 30 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * HIGH TEMPERATURES...98 TO 102. * HEAT INDEX...108 TO 112. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT...LIGHT COLORED AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$
329 WWUS74 KMOB 301655 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CDT SAT JUN 30 2012 ...HEAT ADVISORY IS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST IS BRINGING A PERIOD OF VERY HOT AND HUMID CONDITIONS. THE COMBINATION OF HOT TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES REACHING 108 TO 112 DEGREES ACROSS MOST OF THE REGION THIS AFTERNOON. SIMILAR CONDITIONS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND THE HEAT ADVISORY WILL BE EXTENDED THROUGH SUNDAY LATER THIS AFTERNOON. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-010000- /O.CON.KMOB.HT.Y.0001.120630T1800Z-120701T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FOLEY...SPANISH FORT... CENTURY...FLOMATON...MOLINO...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...MILTON...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 1155 AM CDT SAT JUN 30 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HIGH TEMPERATURES...95 TO 100 NORTH OF THE BEACHES AND 90 TO 95 AT THE BEACHES. * HEAT INDEX...108 TO 112. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT... LIGHT COLORED...AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$
584 WWUS74 KMOB 301925 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 225 PM CDT SAT JUN 30 2012 ...HEAT ADVISORY IS IN EFFECT UNTIL 8 PM SUNDAY FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST WILL CONTINUE TO BRING A PERIOD OF VERY HOT AND HUMID CONDITIONS. THE COMBINATION OF HOT TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES REACHING 108 TO 110 DEGREES ACROSS MOST OF THE REGION LATE THIS AFTERNOON AND AGAIN ON SUNDAY AFTERNOON. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-010330- /O.EXT.KMOB.HT.Y.0001.000000T0000Z-120702T0100Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FOLEY...SPANISH FORT... CENTURY...FLOMATON...MOLINO...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...MILTON...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 225 PM CDT SAT JUN 30 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT SUNDAY... * HIGH TEMPERATURES...95 TO 100 INLAND FROM THE BEACHES AND 90 TO 95 AT THE BEACHES AND JUST IMMEDIATELY INLAND. * HEAT INDEX...108 TO 110. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 110 ARE EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT... LIGHT COLORED...AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$
841 WWUS74 KMOB 010141 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 841 PM CDT SAT JUN 30 2012 ...A HEAT ADVISORY IS IN EFFECT UNTIL 8 PM SUNDAY FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST STATES WILL CONTINUE TO BRING A PERIOD OF VERY HOT AND HUMID CONDITIONS TO THE AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES REACHING 108 TO 110 DEGREES ACROSS MOST OF THE REGION ON SUNDAY AFTERNOON. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011100- /O.CON.KMOB.HT.Y.0001.000000T0000Z-120702T0100Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FOLEY...SPANISH FORT... CENTURY...FLOMATON...MOLINO...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...JAY...MILTON...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 841 PM CDT SAT JUN 30 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SUNDAY... * HIGH TEMPERATURES...95 TO 100 INLAND FROM THE BEACHES AND 90 TO 95 AT THE BEACHES AND JUST IMMEDIATELY INLAND. * HEAT INDEX...108 TO 110. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 ARE EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT...LIGHT COLORED...AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$
932 WWUS74 KMOB 010850 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 350 AM CDT SUN JUL 1 2012 ...HEAT ADVISORY CONTINUES FOR THE INTERIOR OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA TODAY... .AN UPPER LEVEL RIDGE OF HIGH PRESSURE BRINGS ANOTHER HOT DAY WITH HEAT INDEX READINGS FORECAST TO REACH CRITICAL LEVELS OVER THE INTERIOR. ALZ051>060-MSZ067-011700- /O.CAN.KMOB.HT.Y.0001.000000T0000Z-120702T0100Z/ /O.NEW.KMOB.HT.Y.0002.120701T1800Z-120702T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO 350 AM CDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * HIGH TEMPERATURES...UPPER 90S. * HEAT INDEX...108 TO 110. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 ARE EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT...LIGHT COLORED...AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$ ALZ061>064-FLZ001>006-MSZ075-076-078-079-011000- /O.CAN.KMOB.HT.Y.0001.000000T0000Z-120702T0100Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 350 AM CDT SUN JUL 1 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT ADVISORY. HIGH TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MID 90S TODAY. HEAT INDEX READINGS RANGING FROM 101 TO 106 ARE JUST SHY OF MAINTAINING THE HEAT ADVISORY FOR THE SOUTHERN ZONES. $$
816 WWUS74 KMOB 010930 NPWMOB URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE MOBILE AL 429 AM CDT SUN JUL 1 2012 ...HEAT ADVISORY CONTINUES FOR THE INTERIOR OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA TODAY... .AN UPPER LEVEL RIDGE OF HIGH PRESSURE BRINGS ANOTHER HOT DAY WITH HEAT INDEX READINGS FORECAST TO REACH CRITICAL LEVELS OVER THE INTERIOR. ALZ051>060-MSZ067-011745- /O.CAN.KMOB.HT.Y.0001.000000T0000Z-120702T0100Z/ /O.NEW.KMOB.HT.Y.0002.120701T1800Z-120702T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO 429 AM CDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * HIGH TEMPERATURES...UPPER 90S. * HEAT INDEX...108 TO 110. * IMPACTS...THESE CONDITIONS WILL INCREASE THE RISK OF HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUSLY HIGH HEAT INDICES OF 108 TO 112 ARE EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT...LIGHT COLORED...AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. PETS AND LIVESTOCK SHOULD BE PROVIDED PLENTY OF FRESH WATER AND SHADE...AND MONITORED OFTEN. && $$ ALZ061>064-FLZ001>006-MSZ075-076-078-079-011030- /O.CAN.KMOB.HT.Y.0001.000000T0000Z-120702T0100Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 429 AM CDT SUN JUL 1 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT ADVISORY. HIGH TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MID 90S TODAY. HEAT INDEX READINGS RANGING FROM 101 TO 106 ARE JUST SHY OF MAINTAINING THE HEAT ADVISORY FOR THE SOUTHERN ZONES. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jun 29, 3:54 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 29, 3:54 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CDT FRI JUN 29 2012
.SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...LARGE UPPER HIGH OVER
THE SOUTHEAST TODAY IS SITTING ATOP ANOTHER ANTICYCLONE AT THE
SURFACE. THIS WILL PRODUCE A SUBSIDENCE REGIME WHICH WILL STIFLE
CONVECTION DESPITE THE RELATIVELY HIGH VALUES OF PRECIPITABLE WATER
~1.75 INCHES. 12Z SLIDELL SOUNDING THIS MORNING INDICATED ~95% RH
UNDER A RATHER IMPRESSIVE CAP OF D(THETA)/DZ 10 CELSIUS OR KELVIN
DEGREES PER KM AND MEAN RH ~ 95% BELOW 1700M. THIS MEANS HOT
CONDITIONS WITH DAILY HIGHS UPPER 90S/NEAR 100 OVER THE INTERIOR.
WIND BLOWING OFF THE GULF WILL KEEP TEMPERATURES AT THE BEACHES IN
THE LOWER 90S. CALCULATED HEAT INDICES RANGE FROM 102 TO 107 OVER THE
INTERIOR TO CLOSE TO 100 ALONG THE COAST. SUNDAY WILL SEE EVEN HIGHER
HEAT INDICES AS DEWPOINTS RISE SLIGHTLY. THIS INTRODUCES THE
POSSIBILITY OF AN EXCESSIVE HEAT WARNING SHOULD CALCULATIONS
CONVERGE TO THAT RANGE OF RESULTS IN THE NEXT CYCLE OR TWO. RAIN
CHANCES WILL BE KEPT NEAR ZERO THROUGH AT LEAST SUNDAY.
.LONG TERM...,MONDAY NIGHT THROUGH FRIDAY]...NO CHANGES. MODEL OUTPUTS
CONTINUE TO BE IN CLOSE PHASE IN THE POSITION...STRENGTH...AND
PERSISTENCE OF THE UPPER RIDGE OVER THE SOUTHEAST THROUGH MONDAY.
SUBSIDENCE UNDER THE RIDGE WILL MEAN HOT AND MOSTLY DRY WEATHER
THROUGH EARLY NEXT WEEK. RAIN CHANCES WILL BE KEPT ISOLATED THROUGH
AT LEAST MIDWEEK.
OF ALL OF THE LONG TERM MODELS...THE GFS WEAKENS THE UPPER RIDGE THE
MOST THROUGH MID WEEK AND SHIFTS IT FURTHER SOUTH OVER THE GULF. THE
SUBSIDENCE UNDER THE RIDGE IS ALSO EXPECTED TO WEAKEN THROUGH
REMAINDER OF THE FORECAST...RESULTING IN A DIURNAL RHYTHM OF
ISOLATED TO LOW END CHANCE/SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH FRIDAY.
HEAT RELATED ILLNESSES WILL CONTINUE TO BE A CONCERN AS HIGHS WILL
REMAIN ABOUT 5 TO 10 DEGREES ABOVE NORMAL THROUGH TUESDAY...RANGING
FROM 95 TO 102 MOST INLAND AREAS...AND 88 TO 94 DEGREES ALONG THE
IMMEDIATE COAST. HIGHEST AFTERNOON HEAT INDICES WILL BE OVER INLAND
AREAS AND RANGE FROM 100 TO 110 DEGREES THROUGH EARLY NEXT WEEK. LOWS
EACH NIGHT THROUGH THE ENTIRE LONG TERM WILL BE IN THE LOWER TO MID
70S INLAND AREAS...WITH UPPER 70S ALONG THE BEACHES. /77
&&
.AVIATION...VFR THROUGH PERIOD. WIND BECOMING W 5 TO 10 KT BECOMING
LIGHT OVERNIGHT AND RESUMING SE 5 TO 10 KT IN THE MORNING. /77
&&
.MARINE...SURFACE HIGH OVER THE GULF WILL MAINTAIN SOUTHWEST
AFTERNOON WINDS 10 TO 15 KNOTS...BECOMING WEST 5 TO 10 KNOTS
OVERNIGHT...THROUGH THE PERIOD. SEAS 1 TO 2 FEET. /77
&&
.FIRE WEATHER...A HIGH STACKED FROM THE SURFACE TO THE UPPER AIR
WILL KEEP CONVECTION MINIMAL. DRY AIR WILL PERSIST OVER THE REGION
OVER THE NEXT COUPLE OF DAYS. MINIMUM AFTERNOON RELATIVE HUMIDITY
WILL AVERAGE 40 TO 45 PERCENT SATURDAY AND 45 TO 50 PERCENT SUNDAY.
DISPERSION IN THE 60S SATURDAY AND 70 TO 100 SUNDAY. /77
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 95 72 94 73 / 05 00 05 10
PENSACOLA 93 75 88 77 / 05 00 05 10
DESTIN 92 77 91 78 / 05 00 05 10
EVERGREEN 100 71 100 72 / 05 05 05 10
WAYNESBORO 100 73 98 71 / 05 10 05 10
CAMDEN 100 71 102 71 / 05 05 05 10
CRESTVIEW 97 71 98 71 / 05 00 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...MONROE...WASHINGTON...AND WILCOX.
FL...NONE.
MS...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: AND WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jun 29, 5:22 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 522 AM CDT FRI JUN 29 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-301100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 522 AM CDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A LARGE DOME OF HIGH PRESSURE BRINGS AN EXTENDED PERIOD OF HOT WEATHER TO THE GULF COAST. AFTERNOON HEAT INDICES RANGE FROM 102 TO 107 OVER THE INTERIOR TO CLOSE TO 100 ALONG THE COAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON HEAT INDICES TO AROUND 105 WILL BE COMMON OVER MANY AREAS ALONG THE GULF COAST THROUGH THE OUTLOOK PERIOD. SUNDAY LOOKS TO BE THE HOTTEST DAY WITH HEAT INDEX VALUES FORECAST FROM 107 AND 111 DEGREES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630-650-655-670-675-301100- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 522 AM CDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY.
Nearby
Heat Advisories in Alabama, 2012Heat Advisories in Mississippi, 2012Heat Advisories in Florida, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.